# SDR SWAA113526

- Difficulty date: May 5, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 23,318 hours, 13,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED XXX CHECK FOUND, FLOOR TRACK LIGHT LENS BROKEN AT ROW 12.  REMOVED AND REPLACED LENS PER MM.
